# SDR SWAA2022012528081

- Difficulty date: April 30, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,617 hours, 20,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL 632HB HAS CORROSION ON LOWER SURFACE. / REMOVED AND REPLACED PANEL 632 HB PER AMM 28-11-11. PANEL TO BE INSTALLED ON A/C ON JPANEL-633-CLOSE AT A LATER DATE
